# SDR 2005FA0001232

- Difficulty date: August 19, 2005
- Submitted: August 31, 2005
- Operation: General aviation
- Aircraft: N2354B
- Make and model: Cirrus SR22
- Aircraft serial: 0077
- Engine: Cont IO550*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 11443004
- Condition: Chafed
- Location: Fuel Sys
- Part time: 750 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN FUEL SUPPLY LINE FROM FUEL SELECTOR TO FIREWALL HAD HOLE CHAFED IN IT.  THE WIRE BUNDLE TO THE CB PANEL WAS CHAFING LINE.  (K)
